# SDR GTIA2021100736033

- Difficulty date: October 6, 2021
- Submitted: October 7, 2021
- Operation: Air carrier
- Aircraft: N667NK
- Make and model: Airbus A321-231
- Aircraft serial: 7058
- Aircraft time: 18,847 hours, 8,027 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: None
- Condition: None
- Stage of operation: UK
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L2 & R1 DOORS ASSIST BOTTLE REQUIRE SERVICING.-SERVICED L2 & R1 DOOR ASSIST BOTTLES IAW AMM 52-10-00.
